The Annals of Mathematical Statistics

The Mean Square Successive Difference

J. von Neumann, R. H. Kent, H. R. Bellinson, and B. I. Hart

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 12, Number 2 (1941), 153-162.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731746

Digital Object Identifier
doi:10.1214/aoms/1177731746

Mathematical Reviews number (MathSciNet)
MR4436

Zentralblatt MATH identifier
0025.20003

JSTOR
links.jstor.org

Citation

von Neumann, J.; Kent, R. H.; Bellinson, H. R.; Hart, B. I. The Mean Square Successive Difference. Ann. Math. Statist. 12 (1941), no. 2, 153--162. doi:10.1214/aoms/1177731746. https://projecteuclid.org/euclid.aoms/1177731746


Export citation